# SDR RAIA201907020015

- Difficulty date: July 2, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE EXTERIOR SKIN AT FR 78 AT STR 4R HAS CRACK AROUND 2 EA RIVETS. REMOVED 2 EA RIVETS. UPSIZED HOLE TO .193 AND COUNTERSUNK. PERFORMED HF EC INSPECTION OF REWORKED AREAS. NO DEFECTS NOTED. GOOD TO CONTINUE WITH REPAIR. INSTALLED 2 EA RIVETS.
